Alert archive / Kansas / Flood Watches in 2007
Flood Watch 8, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at May 31, 2007, 2:35 AM CDT for 11 counties in Kansas. It took effect at May 31, 2007, 7:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2007, 2:35 AM CDT (07:35 UTC)
- In effect from
- May 31, 2007, 7:00 PM CDT
- Expired
- Jun 1, 2007, 1:50 AM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Edwards County, KS, Ellis County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 71 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1765 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDDC 310735 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 235 AM CDT THU MAY 31 2007 ...STORMS WITH HEAVY RAIN MAY CAUSE FLOODING TONIGHT IN CENTRAL KANSAS... .STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN KANSAS THIS EVENING AND SPREAD EAST TONIGHT. HEAVY RAIN WILL BE LIKELY WITH SOME OF THESE STORMS...ALONG WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING CAN BE EXPECTED FROM THESE STORMS. KSZ030-031-043>046-064>066-079-081-311800- /O.NEW.KDDC.FA.A.0008.070601T0000Z-070601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS- PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT 235 AM CDT THU MAY 31 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...EDWARDS...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...HODGEMAN. IN WEST CENTRAL KANSAS... LANE...NESS...SCOTT AND TREGO. * FROM THIS EVENING THROUGH FRIDAY MORNING * THUNDERSTORMS PRODUCING RAINFALL RATES OF UP TO 2 INCHES PER HOUR...AND RAINFALL OF 2 TO 4 INCHES...WILL LEAD TO FLOODING PROBLEMS. SOME OF THESE STORMS WILL TRACK OVER THE SAME LOCATIONS...LEADING TO LOCALIZED FLOODING. THE RISK OF HEAVY RAIN WILL INCREASE AFTER DARK THURSDAY EVENING. * BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ 12
3 follow-up statements
000 WGUS63 KDDC 311654 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1154 AM CDT THU MAY 31 2007 ...STORMS WITH HEAVY RAIN MAY CAUSE FLOODING TONIGHT IN CENTRAL KANSAS... .STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN KANSAS LATER THIS AFTERNOON AND SPREAD EAST TONIGHT. HEAVY RAIN WILL BE LIKELY WITH SOME OF THESE STORMS...ALONG WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING CAN BE EXPECTED FROM THESE STORMS. KSZ030-031-043>046-064>066-079-081-010100- /O.CON.KDDC.FA.A.0008.070601T0000Z-070601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS- PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT 1154 AM CDT THU MAY 31 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...EDWARDS...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...HODGEMAN. IN WEST CENTRAL KANSAS...LANE...NESS... SCOTT AND TREGO. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * THUNDERSTORMS PRODUCING RAINFALL RATES OF UP TO 2 INCHES PER HOUR...AND RAINFALL OF 2 TO 4 INCHES...WILL LEAD TO FLOODING PROBLEMS. SOME OF THESE STORMS WILL TRACK OVER THE SAME LOCATIONS...LEADING TO LOCALIZED FLOODING. THE RISK OF HEAVY RAIN WILL INCREASE AFTER DARK THURSDAY EVENING. * BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ BURGERT
000 WGUS63 KDDC 312146 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 446 PM CDT THU MAY 31 2007 ...STORMS WITH HEAVY RAIN MAY CAUSE FLOODING TONIGHT IN CENTRAL KANSAS... .STRONG TO SEVERE THUNDERSTORMS DEVELOPING ALONG A TROUGH OF LOW PRESSURE IN WESTERN KANSAS WILL SLOWLY SPREAD EAST TONIGHT. HEAVY RAIN WILL BE LIKELY WITH SOME OF THESE STORMS...ALONG WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING CAN BE EXPECTED FROM THESE STORMS. KSZ030-031-043>046-064>066-079-081-010615- /O.CON.KDDC.FA.A.0008.070601T0000Z-070601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS- PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT 446 PM CDT THU MAY 31 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL KANSAS...ELLIS AND RUSH. IN SOUTH CENTRAL KANSAS...EDWARDS...PAWNEE...PRATT AND STAFFORD. IN SOUTHWEST KANSAS...HODGEMAN. IN WEST CENTRAL KANSAS...LANE...NESS... SCOTT AND TREGO. * THROUGH FRIDAY MORNING * THUNDERSTORMS PRODUCING RAINFALL RATES OF UP TO 2 INCHES PER HOUR...AND RAINFALL OF 2 TO 4 INCHES...WILL LEAD TO FLOODING PROBLEMS. SOME OF THESE STORMS WILL TRACK OVER THE SAME LOCATIONS...LEADING TO LOCALIZED FLOODING. THE RISK OF HEAVY RAIN WILL INCREASE AFTER DARK THURSDAY EVENING. * BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ BURGERT
000 WGUS63 KDDC 010650 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 150 AM CDT FRI JUN 1 2007 ...HEAVY RAIN CHANCES HAVE DIMINISHED... .SHOWERS AND THUNDERSTORMS MOVED QUICKLY ACROSS CENTRAL KANSAS...AND HAVE MOVED EAST OF THE WATCH AREA. KSZ030-031-043>046-064>066-079-081-010800- /O.CAN.KDDC.FA.A.0008.000000T0000Z-070601T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-EDWARDS- PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...KINSLEY...LEWIS...PRATT 150 AM CDT FRI JUN 1 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELLED. PARTS OF CENTRAL KANSAS RECEIVED 2 TO 3 INCHES OF RAIN...WHICH CAUSED A FEW STREAMS AND CREEKS TO RISE SUBSTANTIALLY. HOWEVER...NO FLOODING HAS WAS REPORTED OR OBSERVED. $$ TB
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at May 30, 2:46 PM CDT, 11 hours 49 minutes earlier.
Area forecast discussion, May 30, 2:46 PM CDT, 11 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 246 PM CDT WED MAY 30 2007 .DISCUSSION... DAYS 1-2... MAIN CONCERN THIS EVENING WILL BE CHC OF EVENING CONVECTION UNDER A -18 TO -20C 5H COLD POOL WHICH WILL BE CROSSING THE CWA EARLY THIS EVENING. BASED ON SAT AND RADAR TRENDS APPEARS THE THE BETTER DEVELOPMENT OF CU IS ALONG AND AHEAD OF THE NAM/RUC 5H VORT LOBE WHICH WAS MOVING EAST ACROSS THE CWA AT THIS TIME. WILL CONTINUE TO MONITOR THIS BUT AT THIS TIME PLAN IS TO INSERT ONLY SMALL 10-15 POPS ALONG AND AHEAD OF THIS VORT LOBE AS IT CROSSES THE CWA. AFTER THIS ALL MODELS REMAIN IN GOOD AGREEMENT WITH OUR UPPER LOW OVER THE NRN PLAINS MOVING VERY LITTLE THROUGH THE END OF THE WORK WEEK. SEVERAL IMPULSES AND JET STREAKS PROGGED TO MOVE AROUND THIS SYSTEM WITH ONE OF WHICH PLACES SOUTHWEST KANSAS IN THE RIGHT ENTRANCE REGION OF THE UPPER JET BY THURSDAY NIGHT. ALSO SEEING NICE 85-7H WA AND MOISTURE ADV ACROSS SW LATE IN THE DAY WITH PROB OF CAPES GREATER THAN 1000J/KG PROGGED BY SREF IS GREATER THAN 70 PERCENT BY 00Z FRIDAY. AS A RESULT LOOKS LIKE THE PREVIOUS FORECAST IS STILL LOOKING REASONABLE WITH PCP SPREADING INTO THE AREA LATE THURSDAY WITH THE BETTER OPPORTUNITY OF TSRA THURSDAY NIGHT. ON FRIDAY WILL STILL HAVE A FRONT IN OR NEAR OUR CWA AS YET ANOTHER S/W TROF MOVES SOUTHEAST ACROSS THE WESTERN HIGH PLAINS TOWARDS WESTERN KANSAS. LOCATION OF THE SFC FRONT REMAINS SOMEWHAT UNCERTAIN WITH MODELS DISAGREEING ON TIMING AND LOCATION AT 00Z SAT. AS A RESULT WILL FOLLOW GENERAL CONSENSUS AT SMALL POPS ACROSS THE ENTIRE AREA EARL FRIDAY WITH HIGH CHC POPS BY FRIDAY NIGHT. DAYS 3-7... GLOBAL MODELS ARE IN REASONABLE AGREEMENT WITH THE EVOLUTION OF QUASI-STATIONARY UPPER LOW CURRENTLY SITUATED OVER THE NORTHERN GREAT PLAINS. AS LONG AS THIS UPPER FEATURE REMAINS OVER THE MIDWEST STATES...THEN THIS WILL KEEP WESTERN KANSAS IN A NORTHWEST FLOW PATTERN WITH EFFECTIVE SURFACE BOUNDARY JUST SOUTH OF SOUTHWEST KANSAS THROUGH AT LEAST SUNDAY AND PROBABLY INTO MONDAY AS WELL. THE MAIN CHALLENGE GOING INTO EARLY NEXT WILL BE THE TRANSITION FROM NORTHWEST FLOW PATTERN FROM THE WEAKENING/DEPARTING MIDWEST LOW/TROUGH...TO A MORE WESTERLY FLOW AS VERY STRONG PACIFIC JET BEGINS TO APPROACH THE PACIFIC NORTHWEST REGION. IT WILL BE VERY INTERESTING TO SEE HOW THIS PATTERN NEXT WEEK WILL EVOLVE. THE ECMWF AND GFS SHOW AN INCREASINGLY BLOCKY LOOKING PATTERN NOW EARLY NEXT WEEK...AN OMEGA BLOCK TYPE PATTERN IN FACT...WITH RIDGING CENTERED OVER THE ENTIRE LENGTH OF THE ROCKIES WELL INTO CANADA. THE DAY 6-7 ECMWF MODEL FROM THE 30/00Z RUN SUGGESTS THAT THIS BLOCKING WILL NOT BE THAT STRONG AND SUFFICIENT FLOW WILL LIKELY CUT THROUGH THE OMEGA BLOCK SUPPORTING FAVORABLE LOWER TROPOSPHERIC SETTING FOR ORGANIZED SEVERE THUNDERSTORM EPISODES (ROUGHLY JUNE 5-8 TIME FRAME). && .AVIATION... NO MAJOR CHALLENGES FOR AVIATION CONCERNS THE NEXT 24 HOURS AS VFR CONDITIONS SHOULD PREVAIL. EXPECT WINDS TO CONTINUE TO SLOWLY VEER FROM NORTH-NORTHWEST TO NORTHEAST THROUGH THE REST OF THE AFTERNOON/EARLY EVENING AND WEAKEN TO 7 KNOTS OR LESS AS WE HEAD DEEPER INTO THE EVENING. BY 12Z OR SO THURSDAY MORNING...WINDS WILL BEGIN TO INCREASE OUT OF THE SOUTH AROUND 12-15 KNOTS AS WEAK SURFACE HIGH SHIFTS EAST INTO MISSOURI. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 77 58 76 / 0 40 40 30 GCK 53 77 57 75 / 10 40 40 20 EHA 54 78 59 78 / 0 30 30 20 LBL 54 79 59 79 / 0 30 30 20 HYS 51 76 58 75 / 20 40 50 30 P28 54 79 61 79 / 20 40 50 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN18/25/25
Hazardous weather outlook, May 30, 5:03 AM CDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 503 AM CDT WED MAY 30 2007 KSZ030-031-043>046-061>066-074>081-084>090-311000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 503 AM CDT WED MAY 30 2007 /403 AM MDT WED MAY 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS WILL CONTINUE TO DIMINISH ACROSS THE AREA FROM ST JOHN TO MEDICINE LODGE AND COLDWATER THROUGH THE EARLY MORNING HOURS. AN UPPER LEVEL DISTURBANCE MOVING OUT OF COLORADO THROUGH WESTERN KANSAS AND INTO EASTERN KANSAS BY THIS EVENING. THIS DISTURBANCE COULD BRING SOME WIDELY SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS TO SOUTHWEST KANSAS TODAY. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST KANSAS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. EARLY ON, SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IF THE STORMS ORGANIZE INTO A COMPLEX, THEY COULD ALSO PRODUCE HEAVY RAINFALL CAPABLE OF CAUSING SOME FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, May 30, 9:52 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST ULYSSES 37.58N 101.36W
05/29/2007 M75.00 MPH GRANT KS AWOS
1030 PM TSTM WND GST 10 NE GARDEN CITY 38.08N 100.73W
05/29/2007 E70.00 MPH FINNEY KS PUBLIC
1045 PM TSTM WND GST 14 NE SUBLETTE 37.62N 100.67W
05/29/2007 E70.00 MPH HASKELL KS PUBLIC
1045 PM TSTM WND GST 14 NW CIMARRON 37.95N 100.53W
05/29/2007 E65.00 MPH GRAY KS PUBLIC
1045 PM TSTM WND GST 7 SE GARDEN CITY 37.91N 100.77W
05/29/2007 E75.00 MPH FINNEY KS PUBLIC
1055 PM NON-TSTM WND DMG 15 NW JETMORE 38.24N 100.09W
05/29/2007 HODGEMAN KS PUBLIC
4-6 INCH LIVE TREE LIMBS DOWN
1100 PM TSTM WND GST 11 NE GARDEN CITY 38.09N 100.72W
05/29/2007 E60.00 MPH FINNEY KS PUBLIC
1100 PM TSTM WND GST 17 NE GARDEN CITY 38.15N 100.64W
05/29/2007 E60.00 MPH FINNEY KS PUBLIC
1110 PM TSTM WND GST MONTEZUMA 37.60N 100.44W
05/29/2007 M58.00 MPH GRAY KS MESONET
BY KSN WEATHER LAB
1130 PM TSTM WND DMG 13 WNW LA CROSSE 38.60N 99.53W
05/29/2007 RUSH KS PUBLIC
4-6 INCH LIVE TREE LIMBS DOWN
1130 PM TSTM WND DMG 1 SSW DODGE CITY 37.75N 100.02W
05/29/2007 FORD KS NWS EMPLOYEE
1.5 INCH DIAMETER TREE SNAPPED
1130 PM TSTM WND GST 4 N SUBLETTE 37.54N 100.85W
05/29/2007 E60.00 MPH HASKELL KS PUBLIC
1130 PM TSTM WND GST 9 ENE NESS CITY 38.50N 99.75W
05/29/2007 E60.00 MPH NESS KS PUBLIC
1 INCH TREE LIMB DOWN
1130 PM TSTM WND GST 15 WNW LA CROSSE 38.61N 99.57W
05/29/2007 E60.00 MPH RUSH KS PUBLIC
1145 PM TSTM WND GST LORETTA 38.65N 99.18W
05/29/2007 E60.00 MPH RUSH KS CO-OP OBSERVER
1145 PM TSTM WND GST 8 NW KINSLEY 38.00N 99.51W
05/29/2007 E60.00 MPH EDWARDS KS PUBLIC
1200 AM TSTM WND GST LARNED 38.18N 99.10W
05/30/2007 M60.00 MPH PAWNEE KS CO-OP OBSERVER
0100 AM TSTM WND GST 2 SE MINNEOLA 37.42N 99.99W
05/30/2007 E60.00 MPH CLARK KS PUBLIC
&&
06Local storm report, May 30, 9:53 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
953 PM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST 2 N GARDEN CITY 38.01N 100.86W
05/29/2007 M78.00 MPH FINNEY KS PUBLIC
RECORDED WITH DAVIS WEATHER INSTRUMENT
0956 PM TSTM WND GST ULYSSES 37.58N 101.36W
05/29/2007 M75.00 MPH GRANT KS AWOS
0958 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 E60.00 MPH FINNEY KS CO-OP OBSERVER
1012 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 M73.00 MPH FINNEY KS PUBLIC
1015 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 M60.00 MPH FINNEY KS PUBLIC
1025 PM TSTM WND GST 10 SW NESS CITY 38.35N 100.04W
05/29/2007 M64.00 MPH NESS KS TRAINED SPOTTER
1030 PM TSTM WND GST 10 NE GARDEN CITY 38.08N 100.73W
05/29/2007 E70.00 MPH FINNEY KS PUBLIC
1045 PM TSTM WND GST 7 SE GARDEN CITY 37.91N 100.77W
05/29/2007 E75.00 MPH FINNEY KS PUBLIC
1045 PM TSTM WND GST 14 NW CIMARRON 37.95N 100.53W
05/29/2007 E65.00 MPH GRAY KS PUBLIC
1045 PM TSTM WND GST 14 NE SUBLETTE 37.62N 100.67W
05/29/2007 E70.00 MPH HASKELL KS PUBLIC
1045 PM TSTM WND GST 12 SE WAKEENEY 38.90N 99.72W
05/29/2007 E60.00 MPH TREGO KS PUBLIC
1055 PM NON-TSTM WND DMG 15 NW JETMORE 38.24N 100.09W
05/29/2007 HODGEMAN KS PUBLIC
4-6 INCH LIVE TREE LIMBS DOWN
1100 PM TSTM WND GST 17 NE GARDEN CITY 38.15N 100.64W
05/29/2007 E60.00 MPH FINNEY KS PUBLIC
1100 PM TSTM WND GST 11 NE GARDEN CITY 38.09N 100.72W
05/29/2007 E60.00 MPH FINNEY KS PUBLIC
1100 PM TSTM WND GST JETMORE 38.08N 99.89W
05/29/2007 E60.00 MPH HODGEMAN KS PUBLIC
1108 PM TSTM WND GST HAYS 38.88N 99.32W
05/29/2007 E60.00 MPH ELLIS KS EMERGENCY MNGR
1110 PM TSTM WND GST MONTEZUMA 37.60N 100.44W
05/29/2007 M58.00 MPH GRAY KS MESONET
BY KSN WEATHER LAB
1115 PM TSTM WND GST 22 N LIBERAL 37.36N 100.94W
05/29/2007 E60.00 MPH SEWARD KS PUBLIC
1130 PM TSTM WND GST 15 WNW LA CROSSE 38.61N 99.57W
05/29/2007 E60.00 MPH RUSH KS PUBLIC
1130 PM TSTM WND GST 9 ENE NESS CITY 38.50N 99.75W
05/29/2007 E60.00 MPH NESS KS PUBLIC
1 INCH TREE LIMB DOWN
1130 PM TSTM WND GST 4 N SUBLETTE 37.54N 100.85W
05/29/2007 E60.00 MPH HASKELL KS PUBLIC
1130 PM TSTM WND DMG 1 SSW DODGE CITY 37.75N 100.02W
05/29/2007 FORD KS NWS EMPLOYEE
1.5 INCH DIAMETER TREE SNAPPED
1130 PM TSTM WND DMG 13 WNW LA CROSSE 38.60N 99.53W
05/29/2007 RUSH KS PUBLIC
4-6 INCH LIVE TREE LIMBS DOWN
1135 PM TSTM WND GST HAYS 38.88N 99.32W
05/29/2007 M64.00 MPH ELLIS KS ASOS
1145 PM TSTM WND GST 8 NW KINSLEY 38.00N 99.51W
05/29/2007 E60.00 MPH EDWARDS KS PUBLIC
1145 PM TSTM WND GST LORETTA 38.65N 99.18W
05/29/2007 E60.00 MPH RUSH KS CO-OP OBSERVER
1145 PM TSTM WND GST MEADE 37.28N 100.34W
05/29/2007 E60.00 MPH MEADE KS LAW ENFORCEMENT
1200 AM TSTM WND GST LARNED 38.18N 99.10W
05/30/2007 M60.00 MPH PAWNEE KS CO-OP OBSERVER
0100 AM TSTM WND GST 2 SE MINNEOLA 37.42N 99.99W
05/30/2007 E60.00 MPH CLARK KS PUBLIC
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 67 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 72 min |
| May 31, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 46 min |
| May 31, 6:39 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 51 min |
| May 31, 6:48 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 42 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.